# SDR UIEA2010092900169

- Difficulty date: September 29, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 36,110 hours, 5,047 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wing
- Condition: Damaged
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, TOP AND RT WING WINGLET CAME IN CONTACT WITH PARKED ACFT (EO 4457A308 ISSUED. PART 1 TIME LIMITED REPAIR ACCOMPLISHED. PART 2 REPEAT INSPECTIONS TO BE ACCOMPLISHED. PART 3 PERMANENT REPAIR TO BE ACCOMPLISHED PRIOR TO THE ACCUMULATION OF 10 FLIGHT CYCLES.)
